“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8281
School of Mathematics
  Title:   Multicolored parallelisms of isomorphic spanning trees
1.  S. Akbari
2.  A. Alipour (Joint with H. L. Fu and Y. H. Lo)
  Status:   Published
  Journal: SIAM J. Discrete Math.
  Vol.:  20
  Year:  2006
  Pages:   564-567
  Supported by:  IPM
A subgraph in edge-colored graph is multicolored if all its edges receive distinct colors. In this paper, we prove that a complete graph on 2m (m ≠ 2) vertices k2m can be properly edge-colored with 2m−1 colors in such a way that the edges of k2m can be partitioned into m multicolored isomorphic spanning trees.

Download TeX format
back to top
scroll left or right